# SDR SCNA20190712108

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 42,409 hours, 23,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

PART OF EMERGENCY LIGHTS ILLUMINATTED IN AIRCRAFT WITH SWITCH IN ARMED GARDED POSITION. OVERHEAD BIN EMERGENCY LIGHTS AT ROWS 6 & 11ABC INOP. REMOVED AND REPLACED LT AFT EMER BATTERY PACK. OK FOR SERVICE. ALSO REMOVED AND REPLACED BATTERY PACK AT LT OVER WING EXIT. PLACED ROW 6 AND 11 ABC OVERHEAD BIN EMERGENCY LIGHTS ON MEL. RELAMPED AREA LIGHTS AT ROWS 6 ABC AND 11 ABC FOR OVERHEAD BINS EMERGENCY LIGHTS. OPS TEST GOOD. THIS CLEARS MEL.
